Tsukuba Journal of Mathematics

On self-injective dimensions of artinian rings

Mitsuo Hoshino

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 18, Number 1 (1994), 1-8.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496162450

Digital Object Identifier
doi:10.21099/tkbjm/1496162450

Mathematical Reviews number (MathSciNet)
MR1287825

Zentralblatt MATH identifier
0823.16006

Citation

Hoshino, Mitsuo. On self-injective dimensions of artinian rings. Tsukuba J. Math. 18 (1994), no. 1, 1--8. doi:10.21099/tkbjm/1496162450. https://projecteuclid.org/euclid.tkbjm/1496162450


Export citation